# SDR AALA2019102199009

- Difficulty date: October 5, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 16,998 hours, 8,101 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004800104
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND DOOR CUT OUT LOWER SILL SHAPE FITTING AT FR 67 AND S23R. REPLACED SILL SHAPE FITTING PER SRM 51-72-11.
